# SDR FDEA201201260342

- Difficulty date: January 26, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127502
- Condition: Cracked
- Location: Bs 1299
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1299, LONGERON 27,  FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM   51-35-01 REVISION 48.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION   114.
